Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/7591
Title: Lardy's regularization of a singularly perturbed elliptic PDE
Authors: Singh, A.
Sheela, S.
Keywords: Convergence of numerical methods
Ill-posed problem
Lardy's regularization method
Differential equations
differential equation
Issue Date: 2003
Citation: Journal of Computational and Applied Mathematics, 151(1), 25-37
Abstract: In this paper, we consider an elliptic partial differential equation where a small parameter is multiplied with one or both of the second derivatives. Viewing it as an ill-posed problem, Lardy's regularization method is applied to approximate the solution. Convergence of the regularized solution to the original is proved. Numerical examples have been included for illustrating the method. ? 2002 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0377-0427(02)00735-5
http://hdl.handle.net/11717/7591
ISSN: 3770427
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.